# SDR DALA2024021201979

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,217 hours, 9,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: FOD REMOVED AND DOOR 2R IS ABLE TO BE ARMED IAW AMM A330 52-12-00. (5576254)
